Invariance of Vector Form Opeartions under Mappings.
Commentarii mathematici Helvetici, Tome 34 (1960), pp. 227-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1960__34_139194,
author = {Alfred Fr\"olicher and Albert Nijenhuis},
title = {Invariance of {Vector} {Form} {Opeartions} under {Mappings.}},
journal = {Commentarii mathematici Helvetici},
pages = {227--248},
year = {1960},
volume = {34},
zbl = {0090.38703},
url = {http://geodesic.mathdoc.fr/item/CMH_1960__34_139194/}
}
Alfred Frölicher; Albert Nijenhuis. Invariance of Vector Form Opeartions under Mappings.. Commentarii mathematici Helvetici, Tome 34 (1960), pp. 227-248. http://geodesic.mathdoc.fr/item/CMH_1960__34_139194/